×

On certain convolution inequalities. (English) Zbl 0283.26003


MSC:

26A33 Fractional derivatives and integrals
46E30 Spaces of measurable functions (\(L^p\)-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)
26D15 Inequalities for sums, series and integrals
46E35 Sobolev spaces and other spaces of “smooth” functions, embedding theorems, trace theorems
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] David R. Adams and Norman G. Meyers, Bessel potentials. Inclusion relations among classes of exceptional sets, Bull. Amer. Math. Soc. 77 (1971), 968 – 970. · Zbl 0232.31008
[2] -, Bessel potentials. Inclusion relations among classes of exceptional sets (to appear).
[3] Emilio Gagliardo, Ulteriori proprietà di alcune classi di funzioni in più variabili, Ricerche Mat. 8 (1959), 24 – 51 (Italian). · Zbl 0199.44701
[4] G. H. Hardy and J. E. Littlewood, Some properties of fractional integrals. I, Math. Z. 27 (1928), no. 1, 565 – 606. · JFM 54.0275.05
[5] J. A. Hempel, G. R. Morris, and N. S. Trudinger, On the sharpness of a limiting case of the Sobolev imbedding theorem., Bull. Austral. Math. Soc. 3 (1970), 369 – 373. · Zbl 0205.12801
[6] I. I. Hirschman Jr., A convexity theorem for certain groups of transformations, J. Analyse Math. 2 (1953), 209 – 218. · Zbl 0052.06302
[7] J. Moser, A sharp form of an inequality by N. Trudinger, Indiana Univ. Math. J. 20 (1970/71), 1077 – 1092. · Zbl 0203.43701
[8] L. Nirenberg, On elliptic partial differential equations, Ann. Scuola Norm. Sup. Pisa (3) 13 (1959), 115 – 162. · Zbl 0088.07601
[9] S. L. Sobolev, On a theorem of functional analysis, Mat. Sb. 4 (46) (1938), 471-497; English transl., Amer. Math. Soc. Transl. (2) 34 (1963), 39-68.
[10] Elias M. Stein, Singular integrals and differentiability properties of functions, Princeton Mathematical Series, No. 30, Princeton University Press, Princeton, N.J., 1970. · Zbl 0207.13501
[11] Robert S. Strichartz, A note on Trudinger’s extension of Sobolev’s inequalities, Indiana Univ. Math. J. 21 (1971/72), 841 – 842. · Zbl 0241.46028
[12] Neil S. Trudinger, On imbeddings into Orlicz spaces and some applications, J. Math. Mech. 17 (1967), 473 – 483. · Zbl 0163.36402
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.